Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 14 > Approximation of a Function Belonging to the Class...
< Back to Volume

Approximation of a Function Belonging to the Class Lip (ψ (t), p) by Using [s,an] Means

Download PDF

Abstract:

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 14)
Pages:
1-6
DOI:
10.18052/www.scipress.com/BSMaSS.14.1
Citation:
S. Mukherjee "Approximation of a Function Belonging to the Class Lip (ψ (t), p) by Using [s,an] Means", The Bulletin of Society for Mathematical Services and Standards, Vol. 14, pp. 1-6, 2015
Online since:
Jun 2015
Authors:
Export:
Distribution: